No Cover Image

Journal article 1007 views

Positive solutions of nonlinear Schrödinger–Poisson systems with radial potentials vanishing at infinity

Carlo Mercuri

Rendiconti Lincei - Matematica e Applicazioni, Pages: 211 - 227

Swansea University Author: Carlo Mercuri

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.4171/RLM/520

Published in: Rendiconti Lincei - Matematica e Applicazioni
ISSN: 1120-6330
Published: 2008
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 211
End Page: 227